MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q* PAIN RELIEF SYSTEM WITH DUAL SILVERSOAKER* ANTIMICROBIAL CATHETERS, 270 ML; ELASTOMERIC LFR

HALYARD - IRVINE ON-Q* PAIN RELIEF SYSTEM WITH DUAL SILVERSOAKER* ANTIMICROBIAL CATHETERS, 270 ML; ELASTOMERIC LFR
Model Number PM025-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.All information reasonably known as of 17-aug-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: unknown flow rate: unknown procedure: surgical procedure: video-assisted thoracoscopic surgery (vats) cathplace: unknown a medwatch form was received from the user facility directly via mail, stating "during removal of pain buster ball, one of the wires broke off and remained in patient." no additional information was provided.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 0202876380, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7798940
Report Number2026095-2018-00088
Device Sequence Number2076245
Product Code MEB
UDI-Device Identifier30680651137181
UDI-Public30680651137181
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2020
Device Model NumberPM025-A
Device Catalogue Number101371803
Device Lot Number0202876380
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date10/28/2018
Patient Sequence Number1
Patient Age37 YR